# SDR FDEA201204091314

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (WING SIDE) OTBD FLAP, OTBD HINGE, INBD ACTUATOR HOLE BUSHING WORN.  BUSHING REMOVED IAW CMM 20-20-07, REV 72.  BORE DIAMETER 1.251" AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09, REV 72.  MAXIMUM ALLOWABLE DIAMETER: 1.220".  REPAIR ACCOMPLISHED EA 1-5750-160020, PART 1, STEPS 1, 2, 7, 9, 10 AND 11. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
